Unrest effect of Pariet

We have 22 consumer reports for Pariet. Unrest effect occurred in 14%.

Patients statistics on Unrest side effect for Pariet

Female
Male

Average weight in Lbs
145.5
0

Average height in Ft
5′ 6″
0

Average age
50
0

Pariet Circle Diagram 3 consumers of 22 reported about Unrest

  1. Eliz W. Jorgensen says:
    3.0 rating

    Pariet for Ulcerated stomach; Gastritis

    With Pariet 20mg agitation, circulatory problems in the calves / feet and weight problems, very bad digestion since I have pariet (since January 2006 first 3 times a day) today I get along well with one per day. Since I’ve done acupuncture, I rarely have stomach aches and irregular bowel movements. The lactigest (lactoeal energy) helped in this case flatulence / pain in the abdomen and irregular bowel movements are gone. Of course with the note that I consciously eat. First, in the fall of 2005, other drug (Panozol) I’m not sure if it means so, because of my drug allergy I was with this very bad. After the change no more.

    Side effects: Unrest
  2. Julie S. Fair says:
    3.0 rating

    Pariet for Ulcerated stomach

    Sweating, palpitations, severe restlessness

    Side effects: Unrest
  3. Angie D. Creech says:
    5.0 rating

    Pariet for Esophagus inflammation; Reflux

    Since I did not tolerate omeprazole (got cramps and muscle twitching at night, confusion states) I tried my luck with Pariet 20mg. One tablet in the evening before sleeping. Already in the first night I woke up by an internal trembling and restlessness. Also in the following nights I could not sleep properly, only after about 2 weeks I was able to sleep through a few hours again. Already after a short intake I noticed side effects like headache, diarrhea, drowsiness during the day. I was so tired on the first day that I fell asleep all the time. Also I had less desire for sex and again and again nausea with nausea, massive urination. In addition, pain, stinging and pulling on both breasts occurred on the second day. I also became slightly irritable and always had this inner quake at night. Nevertheless, I would have taken the drug because it worked in two days abruptly and I could finally eat and drink what I wanted without this terrible heartburn that I even had if I did not eat anything. Unfortunately, after a week Pariet massively increased my Restless Legs Syndrome, especially in the evening my legs were shaking like crazy. The attending physician also said that it probably came from Pariet because some prot.pumpenhemmer also affect the central nervous system. Now I take ranitidine for 4 days, also an acid blocker, but much milder. Apart from the fact that since yesterday I am a little bit sick and suffering from severe diarrhea, I have no side effects. Heartburn is gone since first night of ingestion. Oh yes, my friend also takes Pariet for months. Side effects include over-irritation, insomnia and daytime increased fatigue and fatigue, urgency. If he stops taking Pariet for a few days (as the doctor said he only needs to take it after 2 months of continuous medication), he immediately gets back into trouble after eating (feeling bloated, belching, heartburn). The drug is very expensive but does not know if you can get it on a prescription.